# SDR LR7A04202

- Difficulty date: December 31, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 23,551 hours, 11,302 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK PER JOB CARD HB5302 FOUND RT AFT FUSELAGE BULKHEAD STRUT LOWER ATTACH FITTING CRACKED AT FS 858, WL 202.0, RBL 62.  ATTACH FITTING REPLACED IAW SMP583 CHP 51-10.
